# SDR AALA202206211495

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 62,401 hours, 26,189 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S WINDSHIELD APPEARS CRACKED / DELAMINATED IN TOP LEFT CORNER. REPLACED WINDSHIELD PER JOB CARD 08C21256001.
